# SDR DALA2022071504895

- Difficulty date: July 11, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 80,984 hours, 10,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 SEATS 46AB AND 46HJ EEPLS LIGHT INOP. CORRECTIVE ACTION: REPAIRED BROKEN WIRES WITH SPLICE ON BOTH SEAT LOCSTIONS PER A330 ESPM 20-43. (9263521)
